# SDR AALA20070451

- Difficulty date: March 7, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 98188
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT SEAT ROWS 22 TO 26 INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 26 FOR EMERGENCY LIGHTS AT SEAT ROWS 22 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
